Year 2017, Volume 13, Issue 1, Pages 71 - 80 2017-03-29

An Exponential Finite Difference Method Based on Padé Approximation

Bilge İnan [1]

310 290


This paper reports a new technique of forming improved exponential finite difference solution of the one dimensional Burgers' equation.  The technique is called explicit exponential finite difference method based on Padé approximation. The main purpose of the paper is improve the exponential finite difference method and define an alternative method for the solution of the Burgers' equation. The advantage of the present method is reduced the computation cost to other exponential methods for solving the Burgers' equation. Accuracy of the present method is demonstrated by solving test problems and comparing numerical results with exact solution for different values of Reynolds' number.

Burgers' equation, Exponential finite difference method, Explicit exponential finite difference method, Finite difference methods, Padé approximation
  • Abassy, T.A; El-Tawil, M.A; El-Zoheiry H. Exact Solutions of Some Nonlinear Partial Differential Equations Using the Variational Iteration Method Linked with Laplace Transforms and the Padé Technique. Computers and Mathematics with Applications. 2007; 54, 940-954.
Subjects Engineering
Journal Section Articles
Authors

Author: Bilge İnan

Bibtex @research article { cbayarfbe302644, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {Celal Bayar University}, year = {2017}, volume = {13}, pages = {71 - 80}, doi = {10.18466/cbayarfbe.302644}, title = {An Exponential Finite Difference Method Based on Padé Approximation}, key = {cite}, author = {İnan, Bilge} }
APA İnan, B . (2017). An Exponential Finite Difference Method Based on Padé Approximation. Celal Bayar University Journal of Science, 13 (1), 71-80. DOI: 10.18466/cbayarfbe.302644
MLA İnan, B . "An Exponential Finite Difference Method Based on Padé Approximation". Celal Bayar University Journal of Science 13 (2017): 71-80 <http://dergipark.gov.tr/cbayarfbe/issue/28447/302644>
Chicago İnan, B . "An Exponential Finite Difference Method Based on Padé Approximation". Celal Bayar University Journal of Science 13 (2017): 71-80
RIS TY - JOUR T1 - An Exponential Finite Difference Method Based on Padé Approximation AU - Bilge İnan Y1 - 2017 PY - 2017 N1 - doi: 10.18466/cbayarfbe.302644 DO - 10.18466/cbayarfbe.302644 T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 71 EP - 80 VL - 13 IS - 1 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.302644 UR - https://doi.org/10.18466/cbayarfbe.302644 Y2 - 2019 ER -
EndNote %0 Celal Bayar University Journal of Science An Exponential Finite Difference Method Based on Padé Approximation %A Bilge İnan %T An Exponential Finite Difference Method Based on Padé Approximation %D 2017 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 13 %N 1 %R doi: 10.18466/cbayarfbe.302644 %U 10.18466/cbayarfbe.302644
ISNAD İnan, Bilge . "An Exponential Finite Difference Method Based on Padé Approximation". Celal Bayar University Journal of Science 13 / 1 (March 2017): 71-80. https://doi.org/10.18466/cbayarfbe.302644